# SDR UPS98227899

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY 02 MASKS DEPLOYMENT FAILED DROP TEST AT THE FOLLOWING STATIONS 5RT, 6LT, 9RT, 10LT, 11RT, 12LT, 16RT, 17RT, 18LT, 18RT, 19RT AND AFT LAV.  ADJUSTED MASKS AND RECOILED, OPS CHECK GOOD.
